On the (De) homogenization of Sagbi bases
Faculty / School
Faculty of Computer Sciences (FCS)
Department of Mathematical Sciences
Was this content written or created while at IBA?
Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica
In this paper we study the relation between nonhomogeneous and homogeneous Sagbi bases. As a consequence, we present a general principle of computing Sagbi bases of a subalgebra and its homogenized subalgebra, which is based on passing over to homogenized generators.
HJRS - X Category, Scopus, Web of Science - Science Citation Index Expanded (SCI)
Journal Quality Ranking
Impact Factor: 1.045
Khan, J. A. (2013). On the (De) homogenization of Sagbi bases. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 21 (2), 173-180. Retrieved from https://ir.iba.edu.pk/faculty-research-articles/181